# SDR F3LA2022092600119

- Difficulty date: September 24, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 20,010 hours, 8,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Air
- Part time: 10,630 hours, 13,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE ON APU AIR - SMELL COMING OUT OF VENTS - MOSTLY FRONT OF AC.   APU RAN WITH PACKS ON, NO SMELL NOTED AT THIS TIME - AC OK FOR SAERVICE
